Kristen (xx_socold_xx) wrote in vaginapagina,
Kristen
xx_socold_xx
vaginapagina

maybe a dumb question--yeast infections

So, I'm 99% sure I have a yeast infection. I'm pretty damn itchy on my girl parts.

About a month ago, I was on antibiotics (two different types for two different reason) for pretty much the whole month, so I got a pretty bad yeast infection. My gyno gave me two doses of the one-dose diflucan (generic) and wanted me to take both, but I threw up after taking the first (it had long enough to absorb, though) so I only took one pill and it did indeed go away. Therefore, I have one left.

Would it be a bad idea for me to go ahead and take it without getting it confirmed by a doctor? If I didn't have a yeast infection (I don't know why I wouldn't, being this itchy, but..), would there be any terrible effects of me taking it anyway? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments